# SDR HEEA0014016

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Eroded
- Location: T/R
- Part time: 11,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PRIMARY RUBBER ERRODED THROUGH AND PITCH HORN "A" IS DUE RETIREMENT.
